How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: Medical
Satisfied Customers: 19099
Experience:  specialist at self employed
28905844
Type Your Medical Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

Should i go see my doctor? Is there a chance i might be

Customer Question

Should i go see my doctor? Is there a chance i might be pregnant?
I'm a 195 lb 31 yr old female that had unprotected sex and took the plan b pill.
My period was oct. 2nd, unprotected sex oct.10th. Took pill Oct. 11th.
Unprotected sex (but no penetration) but still the posibility that by accident semen could of enter the vagina. Less than 24 hours later took the plan B pill, at day #2 i started feeling very bloated, couldnt pass gas, lower abdominal pain ,nauseated and very worried. Day #6 at night had ligh reddish pink bleeding. Day #7 and #8 was bleeding like if i was on my period. Day#9 again just light reddish pink thats how long my acctual period lasts. How come i had my period again 2 weeks after just finished my actual period? I felt just fine for 1 day then here i am again feeling the same with weird cramps just like day#2 after taking the planB pill. What is going on? Im getting worried
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

the effect of plan b pill is very secure when taken within 24 hours after sexual contact. Therefore you can be sure that pregnancy is impossible, the bleeding that occurred is another proof for success. The symptoms you describe are a consequence of the high hormonal dose and no reason to worry.

Best regards,

Dr. N. Scheufele

Customer: replied 1 year ago.
Do you know for about how long i will have the symptoms? Bloated, cramps and all of that?
Expert:  Dr Norbert Scheufele replied 1 year ago.

Normally these symptoms should be gone after maximal two weeks.

Customer: replied 1 year ago.
What happens if they dont go away?
Expert:  Dr Norbert Scheufele replied 1 year ago.

You can be very sure that it will get better soon, because hormonal level will go down.

Customer: replied 1 year ago.
if my period is about every 30 days will i get it nov 2nd or the 16th?
Expert:  Dr Norbert Scheufele replied 1 year ago.

It then will start around 16th.

Customer: replied 1 year ago.
Ok. I think i have no more further questions for now. Thank you very much.
Expert:  Dr Norbert Scheufele replied 1 year ago.

You are very welcome ;-)

If my answers were helpful, please don´t forget a friendly rating.

Best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Related Medical Questions